# SDR RAIA00511014

- Difficulty date: November 10, 2005
- Submitted: November 13, 2005
- Operation: Air carrier
- Aircraft: N561HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41077
- Aircraft time: 18,253 hours, 20,906 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Pin
- Condition: Damaged
- Location: Hyd Control Unit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT - 5443 - STL - FLAPS WOULD NOT COME UP AFTER TAKEOFF.  MAINTENANCE RESET FLAP BYPASS PIN ON HYDRAULIC CONTROL UNIT.
